Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Headaches
Question: what's causing this headache?
|jamihod - Sun Aug 12, 2007 8:07 pm||
Hi, I'm a 44 yr. old female and about 3 months ago I started getting occasional headaches behind my eyes. Not having been to an eye doctor in many years I went and even though I think I can see and read fine the Dr. gave me glasses. Now I use the glasses, esp. for reading, but the headaches have gotten worse. I wake up with the back of both eyes hurting. Advil, Tylenol or Excedrin-migrane don't touch the pain behind my eyes. At the doctors he checked for Glycoma and said everything looked fine. Is there something else that could be causing this pain. It is not so strong that I can't go on with my daily life most of the time...but it is there constantly and is becoming worse. Who should I go see? Thanks for any info. or advise you can give me.
|Debbie Miller, RN - Wed Aug 15, 2007 3:40 pm||
I would recommend seeing a neurologist. This is definitely interfering with your quality of life.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.